# SDR UPS09M54794

- Difficulty date: February 5, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 4,552 hours, 6,653 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING L/E UPPER SURFACE XOS 247 FOUND FASTENER (REPAIR) SIZE NOT AS PER SRM.  QTY 01 ELONGATED HOLE OVERSIZED TO .2187 INCH TRUE AND ROUND PER AVD EN 1055-09.  TWO HOLES ON SKIN TRIMMED.  HFEC C/O ON TRIM EDGE, FOUND NO CRACK EVIDENT.  INBOARD HOLE PLUGGED & RELOCATED.  REPAIR STRAP & DOUBLER FAB.  QTY 2 FILLERS FAB.  REPAIR DOUBLER, 2 EA FILLERS & STRAP INSTALLED.
